# SDR CALA2025101309958

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AT STRINGER 26L BETWEEN BS 500G - 500H BAFFLE IS CORRODED ON UPPER FLANGE.   REMOVED AND REPLACED CORRODED BAFFLE IAW SRM 51-40-02 AND DWG 143A7505.
